# SDR IPXA2016042502516

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 16,531 hours, 10,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL MOUNTED EMERGENCY LIGHT AT FLIGHT DECK THRESHOLD HAS LENS MISSING.  INSTALLED WALL LIGHT LENS IAW MM33-51-17.
